# SDR SWAA2013012812018

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 715 AT L-18L, FRAME CRACKED AT MAIN FRAME TO OVERWING FLOORBEAM INTERSECTION INTERNAL STRUCTURE.  REMOVED AND REPLACED 9923407-503 FRAME AT STA 715 LEFT SIDE IAW B717 SRM 51-41-02, 51-41-05, 51-40-02 AND 51-41-01.
